# SDR SWIA2017110343949

- Difficulty date: October 11, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 35,036 hours, 29,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL ANGLE HAS SEVERAL SPOTS OF CORROSION.  REPLACED THE DOOR SILL ANGLE IAW SRM.
